# SDR CALA2009121600721

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 48,641 hours, 13,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 21 LT OVERHEAD BULKHEAD EMERGENCY LIGHT INOPERATIVE.  FOUND BATTERY CHARGER (POWER SUPPLY) DEFECTIVE, REMOVED AND REPLACED, OPS CHECK NORMAL, REF AMM 33-51-07.
